MAUDE Adverse Event Report: WPT CORPORATION CAST PADDING; PROSTETHIC AND ORTHOTIC ACCESSORY

WPT CORPORATION CAST PADDING; PROSTETHIC AND ORTHOTIC ACCESSORY
Model Number 30-321
Medical Device Problem Codes Failure to Obtain Sample (2533); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Rash (2033); Skin Disorders (4543); Skin Inflammation/ Irritation (4545)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore we were not able to complete a thorough investigation.A supplier corrective action request (scar) has been sent to vendor in relation to the product issue; however, still waiting for completion.The investigation is incomplete at this time, a follow-up report will be submitted with additional information once received, this report will be updated.
 
Event or Problem Description
Patient had a post operation skin reaction.
 
Additional Manufacturer Narrative
Follow-up 2: in follow-up report #1 in section g4 "premarket identification" it displayed the device as a "combination product", the device is not a combination product.
 
Additional Manufacturer Narrative
A scar was completed by the supplier; however, no root cause was established due to device not being returned for supplier evaluation.Per the supplier (bsn), "no product was reworked and has confirmed that no manufacturing process change has occurred in the past two years.Action will be initiated of pending any negative trends or if additional information is provided by monitoring this product and issue." deroyal has sold a total of (b)(4) units of finished goods of 30-321 since (b)(6) 2019 to present with 19 complaints during this time frame.There has been no other similar complaint using the same reason code or part number in the reported time frame.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CAST PADDING
Common Device Name
PROSTETHIC AND ORTHOTIC ACCESSORY
Manufacturer (Section D)
WPT CORPORATION
850 south main street
p.o. box 477
beaver dam KY 42320
MDR Report Key11821197
Report Number1060680-2021-00003
Device Sequence Number17248493
Product Code ITG
UDI-Device Identifier50749756024384
UDI-Public50749756024384
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-321
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer04/26/2021
04/26/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/22/2021
06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1